# SDR AT0000185

- Difficulty date: June 23, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5295597812000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO TRACK FORWARD PIT AT BS 484 - 590 CORRODED.  MECHANICALLY REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW TRACK IAW DC9 SRM 53-01 FIGURE 1, 51-10-04, 51-10-3.
